Alert archive / Alabama / Red Flag Warnings in 2006

Red Flag Warning 60, NWS Mobile, AL

August 8, 2006Butler County, Crenshaw County, Wilcox County, Alabama

NWS Mobile, AL issued this red flag warning at Aug 8, 2006, 2:55 PM CDT for Butler County, Crenshaw County, Wilcox County, Alabama. It took effect at Aug 10, 2006, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 8, 2006, 2:55 PM CDT (19:55 UTC)
In effect from
Aug 10, 2006, 11:00 AM CDT
Expired
Aug 10, 2006, 7:00 PM CDT
In force
8 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Crenshaw County, AL, Wilcox County, AL

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 081958
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT TUE AUG 8 2006

...RED FLAG WARNING IN EFFECT FOR WEDNESDAY AND THURSDAY OVER
WILCOX...BUTLER AND CRENSHAW COUNTIES...

.WIDESPREAD DRY VEGETATION FROM THE PROLONGED DROUGHT
SITUATION...LOW AFTERNOON HUMIDITY...VERY WARM TEMPERATURES...AND
PERIODIC WINDS IN EXCESS OF 10 MPH WILL MAINTAIN AN INCREASED RISK
FOR WILDFIRES WEDNESDAY AND THURSDAY OVER PORTIONS OF INTERIOR SOUTH
ALABAMA.  

ALZ054-057-058-091200-
/O.NEW.KMOB.FW.W.0059.060809T1600Z-060810T0000Z/
/O.NEW.KMOB.FW.W.0060.060810T1600Z-060811T0000Z/
WILCOX-BUTLER-CRENSHAW-
255 PM CDT TUE AUG 8 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY...

...RED FLAG WARNING ALSO IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING 
WEDNESDAY AND THURSDAY FOR PORTIONS OF INTERIOR SOUTH CENTRAL 
ALABAMA...INCLUDING WILCOX...BUTLER...AND CRENSHAW COUNTIES.

WIDESPREAD DRY VEGETATION FROM THE PROLONGED DROUGHT SITUATION...LOW 
AFTERNOON HUMIDITIES...VERY WARM TEMPERATURES...AND PERIODIC WINDS 
IN EXCESS OF 10 MPH WILL MAINTAIN AN INCREASED RISK FOR DANGEROUS 
WILDFIRES WEDNESDAY AND THURSDAY OVER PORTIONS OF INTERIOR SOUTH 
ALABAMA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONGER
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.  

$$
3 follow-up statements
000 
WWUS84 KMOB 091108
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
608 AM CDT WED AUG 9 2006

...RED FLAG WARNING IN EFFECT FOR WEDNESDAY AND THURSDAY OVER
WILCOX...BUTLER AND CRENSHAW COUNTIES...

.WIDESPREAD DRY VEGETATION FROM THE PROLONGED DROUGHT SITUATION...
LOW AFTERNOON HUMIDITY...VERY WARM TEMPERATURES...AND PERIODIC
WINDS IN EXCESS OF 10 MPH WILL MAINTAIN AN INCREASED RISK FOR
WILDFIRES WEDNESDAY AND THURSDAY OVER PORTIONS OF INTERIOR SOUTH
ALABAMA.

ALZ054-057-058-091915-
/O.CON.KMOB.FW.W.0059.060809T1600Z-060810T0000Z/
/O.CON.KMOB.FW.W.0060.060810T1600Z-060811T0000Z/
WILCOX-BUTLER-CRENSHAW-
608 AM CDT WED AUG 9 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND THURSDAY
AFTERNOON.

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING WEDNESDAY AND THURSDAY FOR PORTIONS OF INTERIOR SOUTH
CENTRAL ALABAMA...INCLUDING WILCOX...BUTLER...AND CRENSHAW
COUNTIES.

WIDESPREAD DRY VEGETATION FROM THE PROLONGED DROUGHT SITUATION...
LOW AFTERNOON HUMIDITIES...VERY WARM TEMPERATURES...AND PERIODIC
WINDS IN EXCESS OF 10 MPH WILL MAINTAIN AN INCREASED RISK FOR
DANGEROUS WILDFIRES WEDNESDAY AND THURSDAY OVER PORTIONS OF
INTERIOR SOUTH ALABAMA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONGER WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMOB 091917
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
217 PM CDT WED AUG 9 2006

...RED FLAG WARNING IN EFFECT FOR WEDNESDAY AND THURSDAY OVER
WILCOX...BUTLER AND CRENSHAW COUNTIES...

.WIDESPREAD DRY VEGETATION FROM THE PROLONGED DROUGHT SITUATION...
LOW AFTERNOON HUMIDITY...VERY WARM TEMPERATURE...AND PERIODIC WIND
EXCEEDING 10 MPH WILL MAINTAIN AN INCREASED RISK FOR WILDFIRES
WEDNESDAY AND THURSDAY OVER PORTIONS OF INTERIOR SOUTH ALABAMA.
HUMIDITY WILL FALL TO NEAR 45 PERCENT THURSDAY AFTERNOON WITH
SUSTAINED SURFACE WINDS BELOW THE 10 MPH CRITERIA FOR A RED FLAG
WARNING...BUT BEING IN PROXIMITY TO ELEVATED HEAT TO PORTIONS OF
CENTRAL AND NORTHERN ALABAMA CAN PRODUCE CONDIIONS CONDUCIVE TO FIRE
GROWTH ESPECIALLY CONSIDERING CONDITIONS OF FUELS. KBDI OVER 700 IN
MANY LOCATIONS WHICH IS AT THE EXTREME END OF THE DROUGHT INDEX
RANGE. RED FLAG WARNINGS THEREFORE IN EFFECT AT THE REQUEST OF...AND
IN COORDINATION WITH...THE ALABAMA FORESTRY COMMISSION...FOR
WILCOX...BUTLER...AND CRENSHAW COUNTIES.

ALZ054-057-058-100000-
/O.CON.KMOB.FW.W.0059.000000T0000Z-060810T0000Z/
/O.CON.KMOB.FW.W.0060.060810T1600Z-060811T0000Z/
WILCOX-BUTLER-CRENSHAW-
217 PM CDT WED AUG 9 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING DUE TO DROUGHT CONDITIONS IN WILCOX...BUTLER...AND 
CRENSHAW COUNTIES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
THURSDAY DUE TO DROUGHT CONDITIONS IN WILCOX...BUTLER...AND 
CRENSHAW COUNTIES...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING
WEDNESDAY AND THURSDAY FOR PORTIONS OF INTERIOR SOUTH CENTRAL
ALABAMA...INCLUDING WILCOX...BUTLER...AND CRENSHAW COUNTIES.

WIDESPREAD DRY VEGETATION FROM THE PROLONGED DROUGHT SITUATION...
LOW AFTERNOON HUMIDITY...VERY WARM TEMPERATURE...AND PERIODIC WINDIN
EXCESS OF 10 MPH WILL MAINTAIN AN INCREASED RISK FOR DANGEROUS
WILDFIRES WEDNESDAY AND THURSDAY OVER PORTIONS OF INTERIOR SOUTH
ALABAMA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONGER WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMOB 101151
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
635 AM CDT THU AUG 10 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT 
THIS EVENING OVER WILCOX...BUTLER AND CRENSHAW COUNTIES...

.WIDESPREAD DRY VEGETATION FROM THE PROLONGED DROUGHT SITUATION...
MODERATE AFTERNOON HUMIDITY VALUES AROUND 50 PERCENT AND VERY WARM 
TEMPERATURES WILL MAINTAIN AN INCREASED RISK FOR WILDFIRES AGAIN 
TODAY OVER PORTION OF INTERIOR SOUTH ALABAMA. KBDI OVER 700 IN MANY 
LOCATIONS WHICH IS AT THE EXTREME END OF THE DROUGHT INDEX RANGE. 
RED FLAG WARNINGS THEREFORE IS IN EFFECT AT THE REQUEST OF...AND IN 
COORDINATION WITH...THE ALABAMA FORESTRY COMMISSION...FOR 
WILCOX...BUTLER...AND CRENSHAW COUNTIES.

ALZ054-057-058-101945-
/O.CON.KMOB.FW.W.0060.060810T1600Z-060811T0000Z/
WILCOX-BUTLER-CRENSHAW-
643 AM CDT THU AUG 10 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

WIDESPREAD DRY VEGETATION FROM THE PROLONGED DROUGHT SITUATION...
MODERATE AFTERNOON HUMIDITY VALUES AROUND 50 PERCENT AND VERY WARM 
TEMPERATURES WILL MAINTAIN AN INCREASED RISK FOR WILDFIRES AGAIN 
TODAY OVER PORTION OF INTERIOR SOUTH ALABAMA.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Aug 8, 3:53 AM CDT, 11 hours 2 minutes earlier.

Area forecast discussion, Aug 8, 3:53 AM CDT, 11 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
353 AM CDT TUE AUG 8 2006

.SYNOPSIS...FOR THE CURRENT FORECAST...BIGGEST FORECASTING BEAR
CONTINUES TO BE POPS. FIRST THINGS FIRST...LAST EVENINGS UPPER AIR
ANALYSIS AND CURRENT WATER VAPOR LOOPS SHOWS AND UPPER RIDGE OVER THE
CENTRAL CONUS AND CA...WITH THE PEAK CENTERED OVER THE LOWER MISS
RIVER VALLEY. UPPER LOW WAS MOVING OVER THE WEST COAST...WITH A
TROUGH DIGGING OVER THE NORTHEASTERN CONUS/E-ERN CA. AN UPPER LOW WAS
NOTED OFF THE FL ATLANTIC COAST...AND A SHORTWAVE MOVING OVER
TX...AROUND THE UPPER RIDGE. ALSO NOTES WAS AN UPPER TROUGH OVER THE
WESTERN ATLANTIC. IN THE LOWER LEVELS OF THE ATMOSPHERE...SURFACE
HIGH PRESSURE WAS CENTERED OVER LAKE SUPERIOR...WITH A RIDGE OVER
THE SOUTHEASTERN CONUS AND A SURFACE FRONT STRETCHED ACROSS THE
CENTRAL/NE CONUS...RUNNING FROM EASTERN CO TO NORTH OF ME. STILL HAVE
THE USUAL POOLS OF DRIER AIR MEANDERING AROUND THE LOW LEVEL RIDGE.
GOES SOUNDER PRECIP H20 PLOTS PUT A DRY POOL OVER THE NORTHERN FL
PENINSULA...CENTRAL GULF OF MX...AND OVER NORTHERN AL/MS/AR.

&&

.SHORT TERM (TODAY THROUGH TONIGHT)...UPPER HIGH PRESSURE CENTERED
OVER NORTHEAST MISSISSIPPI WILL SLOWLY CREEP WEST TOWARD THE
ARKLATEX REGION OVER THE NEXT 24 HOURS. WEAK IMPULSES ALONG THE
EASTERN PERIPHERY WILL MOVE SOUTH AND SOUTHWEST ACROSS THE FORECAST
AREA AND HELP TRIGGER/SUSTAIN SCATTERED SHOWERS AND THUNDERSTORMS
TODAY. THE GFS MODEL IS SUFFERING FROM CONVECTIVE FEEDBACK PROBLEMS
WHICH HAS CONTAMINATED SEVERAL WEATHER ELEMENTS SUCH AS
TEMPERATURES...QPF AND POPS. AS A RESULT...LEANED TOWARD THE
WARMER/DRIER NAM SOLUTION WHICH HAS HIGH TEMPERATURES ABOUT 1 TO 4
DEGREES HIGHER THAN THE GFS...POPS ABOUT 10 TO 20% LOWER AND A
REASONABLE QPF OUTPUT. THE HIGHEST COVERAGE SHOULD BE ACROSS THE
EASTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA...FURTHER AWAY
FROM THE INFLUENCES OF THE UPPER HIGH PRESSURE. ISOLATED ACTIVITY
THIS EVENING SHOULD SETTLE DOWN WITH LOSS OF DAYTIME HEATING....WITH
CLEARING SKIES OVERNIGHT. A FEW SHOWERS SHOULD REDEVELOP ACROSS THE
COASTAL WATERS AND HUG THE COAST...SO LEFT IN ISOLATED COVERAGE
SOUTH OF I-10 FOR THE OVERNIGHT HOURS. THE NAM AND GFS TEMPERATURE
GUIDANCE ARE NEARLY IDENTICAL FOR LOW TEMPERATURES TONIGHT...SO NO
BIG DEPARTURES NEEDED. /22

.LONG TERM (WEDNESDAY THROUGH TUESDAY)...WEDNESDAY STARTS WITH THE
WESTERN ATLANTIC UPPER TROUGH JUST OFF THE EASTERN SEABOARD...AS A
SERIES OF UPPER SHORTWAVES PASSING OVER SOUTHEAST CA/NE CONUS
CONTINUE TO DEEPEN THE TROUGH. THESE SHORTWAVES ALSO CONTINUE TO DIG
A TROUGH OFF THE PACIFIC NORTHWEST. BY THURS MORN...MODELS INDICATING
THE UPPER RIDGE HAS BECOME CENTERED OVER TX. SURFACE FRONT/TROUGH
STRETCHING ACROSS THE CENTRAL PLAINS/TENN RIVER VALLEY/MID ATLANTIC
REGION HAS PUSHED SOUTH TO OVER CENTRAL/N-RN MS/AL/GA...DEPENDING
UPON WHICH MODEL ONE CHOOSES (NAM/WRF HAS PUSHED THE FRONT SOUTH TO
THE I-20 CORRIDOR...THEN BACK NORTH TO ITS CURRENT POSITION IN THIS
TIME)....WITH SURFACE RIDGE OVER THE SOUTHEAST GETTING PUSHED OVER
THE CENTRAL GULF...WHERE IT REMAINS FOR THE REST OF THE FORECAST.
MODELS ADVERTISING A RE-ENFORCING BOUNDARY WORKING ITS WAY SOUTH THE
END OF THE WEEK.

EVEN WITH THESE SHOTS OF NORTHERLY AIR MOVING SOUTH ACROSS THE
SOUTHEAST...OP MODELS DO NOT APPRECIABLY CHANGE THE PRECIP H20 LEVELS
OVER THE NORTHERN GULF COAST....WITH A STEADY SOUTH TO WEST-SOUTHWEST
FLOW OVER THE NORTHERN GULF COAST THROUGH THE PERIOD. LOOKING AT THE
GFS ENSEMBLES...THERE IS QUITE A BIT OF VARIABILITY IN THE MOISTURE
LEVELS...WITH THE VARYING AS A RESULT. THIS VARIABILITY IS MOST
NOTICEABLE INLAND. THE OP GFS IS LEANING TOWARDS THE WETTER END OF
THE SCALE...ESPECIALLY IN THE THURS THROUGH SUN TIME FRAME.

FOR THE FORECAST...HAVENT DEVIATED FROM THE MAV TEMPS...UPS...HAVE
TAKEN A BLENDED APPROACH FOR WED THROUGH THURS. HAVENT DEVIATED FROM
THE MEX NUMBERS IN THE EXTENDED...WITH THE DRY POOLS JUST TO HARD TO
HANDLE IN THE LAST PERIODS OF THE FORECAST. THEY WILL HAVE TO BE
HANDLED IN A DAY BY DAY FASHION.

&&

.MARINE...WEST-EAST ORIENTED HIGH PRESSURE RIDGE ACROSS NORTHERN
GULF WILL RESULT IN A NEARLY NON-EXISTENT SYNOPTIC FLOW OVER THE
NEXT 48 HOURS. THE WEAK WIND FLOW WILL PRIMARILY BE MESO DRIVEN FROM
SEA-BREEZE / LAND-BREEZE DEVELOPMENT AND RAIN-COOLED OUTFLOW
BOUNDARIES FROM DISSIPATING THUNDERSTORMS. THE RIDGE WILL SETTLE
SOUTH ACROSS THE CENTRAL GULF THE LATTER HALF OF THE WEEK...WITH A
LIGHT TO OCCASIONAL MODERATE WEST TO SOUTHWEST FLOW DEVELOPING
ACROSS THE COASTAL WATERS. SEAS SHOULD SETTLE BACK TO TWO FEET OR
LESS THIS MORNING...BUT REBUILD TO TWO TO THREE FEET ONCE THE
SUSTAINED SYNOPTIC FLOW RESUMES. /22

&&

.FIRE WEATHER...LOTS OF MOISTURE NEAR THE COAST...WITH LESS
INLAND...THOUGH DO NOT SEE RH LEVELS DROPPING BELOW CRITERIA LEVELS
ANY AREAS. DAILY SHRA/TSRA WILL WILL FIRE EACH DAY...WITH BEST
COVERAGE CLOSER TO THE COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      92  75  92  76  91 /  50  20  60  30  60
PENSACOLA   91  76  91  77  90 /  50  20  60  40  60
DESTIN      92  79  90  79  90 /  50  20  60  40  60
EVERGREEN   94  73  92  74  93 /  50  20  60  40  60
WAYNESBORO  95  74  96  72  92 /  40  20  50  40  50
CAMDEN      97  73  97  74  93 /  30  20  50  50  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

16/22
Hazardous weather outlook, Aug 8, 5:30 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT TUE AUG 8 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091100-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
530 AM CDT TUE AUG 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE IMMEDIATE COAST LATE
THIS MORNING AND THEN DEVELOP FURTHER INLAND DURING THE AFTERNOON.
INITIAL MOVEMENT WILL WEST AT 15 MPH THIS MORNING...TURNING TO A
SOUTHWESTERLY MOTION DURING THE AFTERNOON. A FEW OF THE STORMS COULD
BECOME STRONG WITH WIND GUST OF 35 TO 45 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND VERY HEAVY RAIN...ESPECIALLY ALONG AND
SOUTHEAST OF I-65. THE THUNDERSTORMS WILL WEAKEN AND DISSIPATE IN
THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD SEVERE OR HAZARDOUS WEATHER WILL BE
LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:55 PM CDTRed Flag WarningMOBButler, Crenshaw, Wilcox28 hr
Aug 8, 3:41 PM CDTSevere Thunderstorm WarningMOBBaldwin34 min
Aug 8, 5:24 PM CDTSevere Thunderstorm WarningMOBMobile51 min

Nearby

Red Flag Warnings in Alabama, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.